# SDR SCNA96023

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499
- Condition: Failed
- Location: Lavatory-B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY B-SMOKE DETECTOR WILL NOT RESET.  REMOVED AND REPLACED SMOKE DETECTOR AND PREFORMED SELF TEST, OPS CHECKED OK.
